# SDR TRAX200800032

- Difficulty date: January 4, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N633AS
- Make and model: Aerosp ATR72
- Aircraft serial: 344
- Aircraft time: 31,409 hours, 34,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK FOUND CORRODED BETWEEN FR 39 TO FR 41.  RIGHT SEAT TRACK CORROSION REMOVED BETWEEN FR 39 TO FR 41 AS PER SRM 51-21-42 & WITHIN LIMIT AS PER SRM 53-00-00 FIG 304.  REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IN ACCORDANCE WITH SP 663 AND FAR 43, APPENDIX A.  REPAIR ACCOMPLISHED IN ACCORDANCE WITH SRM 53-00-00 FIG 304, MATERIAL THICKNESS: 0.090, MATERIAL REMOVED: 0.004 WITHIN LIMITS AS PER SRM 53-00-00 FIG 304.  SUPPLEMENTAL SDR CLOSED 1/10/08.
